# SDR ZES2002F00001

- Difficulty date: January 31, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N44M
- Make and model: Cessna 650
- Aircraft serial: 6507043
- Engine: Garrtt TFE731*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080003
- Part serial: 94272
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED:  WHILE IN FLIGHT FELT VIBRATION ON RIGHT ENGINE FOLLOWED BY RIGHT GENERAL LIGHT ON GLARESHIELD WARNING.  PILOT DEVOTED TO NEAREST AIRPORT AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT ENGINE STARTER GENERATOR, OPS CHECKED, OK
